# SDR DALA2022061704221

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 86,177 hours, 38,121 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tailpipe
- Condition: Fod
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHIP 3241 - ATB/IFSD - PERFORMED AIR TURN BACK TO ORD FOR RIGHT ENGINE COMPRESSOR STALL ON TAKEOFF. CREW SHUT DOWN THE ENGINE AND DISCHARGED A FIRE BOTTLE. MAINTENANCE FOUND METAL IN THE TAILPIPE. CORRECTIVE ACTION: REPLACED #2 ENGINE PER DELTA WORK CARD 7100-9901-RT. OK FOR SERVICE. (8855668)
